# SDR MALA000500

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE SHUTODOWN IN FLIGHT.  CREW REPORTED OIL PSI, QUANTITY, AND TEMP WENT.  MAINTENANCE REMOVED ENGINE AND SENT TO HONEYWELL FOR FUTHER ANALYSIS.
